Functional Equations and Identification Problems. / Anikonov, Yu E.
In: Journal of Mathematical Sciences (United States), Vol. 246, No. 6, 01.05.2020, p. 727–737.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - Functional Equations and Identification Problems
AU - Anikonov, Yu E.
N1 - The work is supported by RAS presidium’s program “Numerical tomography of inhomogeneous and anisotropic media” (project No. 0314-2015-0010)
PY - 2020/5/1
Y1 - 2020/5/1
N2 - We consider identification problems and connections of such problems with linear functional equations. The results are applied to the study of solutions to evolution equations and Navier–Stokes equations.
AB - We consider identification problems and connections of such problems with linear functional equations. The results are applied to the study of solutions to evolution equations and Navier–Stokes equations.
UR - http://www.scopus.com/inward/record.url?scp=85084236207&partnerID=8YFLogxK
U2 - 10.1007/s10958-020-04776-3
DO - 10.1007/s10958-020-04776-3
M3 - Article
AN - SCOPUS:85084236207
VL - 246
SP - 727
EP - 737
JO - Journal of Mathematical Sciences (United States)
JF - Journal of Mathematical Sciences (United States)
SN - 1072-3374
IS - 6
ER -
ID: 24231860